35 Year Old Mother of 2. Went in for Botox and Restylane Injections. Came out with a "Duck Lip." Went Back for Hyuronidase.

I was going in for botox on my forehead and...

I was going in for botox on my forehead and between my eyebrows. And restylane under my eyes and I was considering a bit of a lip filler. The Dr talked me into juvederm instead of restylane. Since then, I have read that u should never put juvederm under the eye. That's what I get for not doing my homework before hand. She put way too much in my upper lip. I definitely had a duck look. It didn't take me long to know that I wanted it gone.

I went back to the same dr to get the hyuronidase injections. It was 9 days after the juvederm. She wasn't charging me to fix it.

I had no idea it was going to hurt so bad. I have a very high pain tolerance but the tears just rolled down my face. She was giving me tiny amounts at a time because it was hurting so bad. She injected about 8 to 10 times. She got the "duck bill" and the biggest part of the lumps and I finally said that's good enough. Some people have asked me if it hurt more than the juvederm injections. It does not even compare. That's like comparing a stubbed toe to a c section.

Now when I look in the mirror I kind of wish I would have roughed it out for like 3 more injections. But it's hardly noticeable.

Overall I am very pleased with the hyuronidase. I just wish I was prepared for the pain.

3 Comments

She said the juvederm would disolve immediately. And it did. I walked out of the office a much more confident person. But the issue I'm having now is the unevenness. It looks as though I have indentations above my top lip. I am praying that is where just some of the juvederm got disolved and not damage to my natural tissue. She wanted to put some hyaluronidase under my eye where there was a tiny bump but I told her no. And glad I did because it went away on its own and I have read so many reviews where people say it ruins the under eye area where the skin is so thin.
  • Reply
I would say leave it alone. Less is more! Post hyaluronidase (under my eyes) I had some unevenness and what looked like an indentation. I think it was only residual swelling after the filler was dissolved, because it resolved gradually over the next few weeks. Now I occasionally see a small "puff" if I'm retaining water but nobody but me would notice it or know what it used to be... and I remind myself that trying to look "perfect" was what got me into the bad filler fix in the first place.
Thanks so much for adding pictures, I hope you do some updates over the next few days so we can see the hyaluronidase at work.  Did your doctor say how long it would take for your lip to get smaller?
  • Reply

8 days after hyaluronidase

My lips look much better. The indentation above my top lip looks much better. And I love how i still have a little volume in my top lip. I had no top lip at all prior to juvederm injections.

2 Comments

Hi Jwil34! Just wanted to thank you for the encouragement to get the enzyme. Went in for 2nd injection today and feel nearly back to my old self tonight. Not quite, not quite... but close enough to make me feel a serious load off my shoulders!! Has saved me going a year or more feeling like I needed a bag over my head.
  • Reply
I'm really happy it's working for u. What made me mad was that I didn't even go in for juvederm. I went in for restalyne, but she talked me into the juvederm. I'm just disgusted with the entire experience.

5 months update

Although I am extremely pleased to not have my huge duck lip anymore, I do still have bumps on my top lip. I should have got more hyaluronidase in certain areas. But it was way to painful.

1 Comments

I understand how you feel. This is dear God "Our Face" and I understand it is called the "practice" of medicine, however, it is just so disheartening! We go in to look better taking that chance that we can come out looking worse. What's upsetting to me is that the doctor or the applicator holds no responsibility. I also requested Hyaluronidase for over applied Juvederm in (one) of my labial folds and now that side looks like it has lost it's natural fullness. I heard from one nurse that it does break down your own skin's acids, etc.,. and I believe she was right. When I mentioned this to the doctor doing she said no that wasn't true. Now I would need more filler to fix this and I am so scared-not sure what to do. I wish I could just accept my aging process and not be so vain. I don't know I just want to look the best I can. It's no fair. Good luck to you! Take Good Care! Dee
dianne, imagine medispa

She was very cooperative when she found out I was unhappy with juvederm injections. However, there was already way too much filler in my lip before giving me a mirror to look at them.

3 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
4 out of 5 stars Time spent with me
1 out of 5 stars Phone or email responsiveness
3 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
4 out of 5 stars Wait times
Was this review helpful?